RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 5, Pages 1142–1181 (Mi izv2083)  

This article is cited in 2 scientific papers (total in 2 papers)

Rational approximation of continuous functions of finite variation

A. P. Bulanov


Abstract: In this paper, a bound is established for the least uniform deviation of rational functions from a continuous function of bounded variation with a given modulus of continuity. It is shown that the bound obtained is sharp.
Bibliography: 8 titles.

Full text: PDF file (2619 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:5, 1081–1118

Bibliographic databases:

UDC: 517.5
MSC: Primary 41A20, 41A25; Secondary 41A10, 26A45, 26A15
Received: 05.04.1974

Citation: A. P. Bulanov, “Rational approximation of continuous functions of finite variation”, Izv. Akad. Nauk SSSR Ser. Mat., 39:5 (1975), 1142–1181; Math. USSR-Izv., 9:5 (1975), 1081–1118

Citation in format AMSBIB
\Bibitem{Bul75}
\by A.~P.~Bulanov
\paper Rational approximation of continuous functions of finite variation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 5
\pages 1142--1181
\mathnet{http://mi.mathnet.ru/izv2083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404933}
\zmath{https://zbmath.org/?q=an:0325.41013}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 5
\pages 1081--1118
\crossref{https://doi.org/10.1070/IM1975v009n05ABEH001509}


Linking options:
  • http://mi.mathnet.ru/eng/izv2083
  • http://mi.mathnet.ru/eng/izv/v39/i5/p1142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Pekarskii, “Rational approximations of absolutely continuous functions with derivative in an Orlicz space”, Math. USSR-Sb., 45:1 (1983), 121–137  mathnet  crossref  mathscinet  zmath
    2. A. P. Bulanov, “Rational approximation of functions of several variables with finite Hardy variation”, Sb. Math., 186:11 (1995), 1599–1620  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:270
    Full text:85
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020